CONVERGENCE OF POWERS OF CONTROLLABLE INTUITIONISTIC FUZZY MATRICES

Abstract
Convergences of powers of controllable intuitionistic fuzzy matrices have been studĀ¬ied. It is shown that they oscillate with period equal to 2, in general. Some equalities and sequences of inequalities about powers of controllable intuitionistic fuzzy matrices have been obtained.

Authors
Riyaz Ahmad Padder, P. Murugadas
Annamalai University, India

Keywords
Intuitionistic fuzzy matrix, Controllable fuzzy matrices, Transitivity, converĀ¬gence of powers of intuitionistic fuzzy matrix
Published By :
ICTACT
Published In :
ICTACT Journal on Soft Computing
( Volume: 7 , Issue: 1 )
Date of Publication :
October 2016

Creative Commons License
This work is licensed under a Creative Commons Attribution-NonCommercial-ShareAlike 4.0 International License.